# SDR IPXA2016040501700

- Difficulty date: March 8, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0220545
- Part serial: NSN
- Condition: Corroded
- Location: Bs 1381
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, MAIN CABIN LONGERON 16R AT BS 1381 HAS CORROSION.  R & R LONGERON 16R AT BS 1381 IAW SRM 51-33-01, PG. 30.
